Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 40, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 9, 2013, 11:03 PM EDT for Lorain County, Ohio. It took effect at Jul 10, 2013, 3:28 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2013, 11:03 PM EDT (03:03 UTC)
- In effect from
- Jul 10, 2013, 3:28 AM EDT
- Expired
- Jul 10, 2013, 7:37 AM EDT
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 25 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 15.07 ft at Jul 11, 2013, 7:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
396 WGUS41 KCLE 100303 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1103 PM EDT TUE JUL 9 2013 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-101103- /O.NEW.KCLE.FL.W.0039.130710T1200Z-130711T1500Z/ /WDVO1.1.ER.130710T1200Z.130710T1800Z.130711T0900Z.NO/ 1103 PM EDT TUE JUL 9 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE PORTAGE RIVER AT WOODVILLE * FROM WEDNESDAY MORNING UNTIL THURSDAY MORNING * AT 10:30 PM TUESDAY THE STAGE WAS...8.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND RISE TO NEAR 9.2 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 9.0 FEET...TRAIL MARKER PARK FLOODS. $$ OHC093-101103- /O.NEW.KCLE.FL.W.0040.130710T0728Z-130711T1803Z/ /ELRO1.1.ER.130710T0728Z.130711T0000Z.130711T1203Z.NO/ 1103 PM EDT TUE JUL 9 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE BLACK RIVER AT ELYRIA * FROM LATE TONIGHT UNTIL THURSDAY AFTERNOON * AT 10:00 PM TUESDAY THE STAGE WAS...8.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.5 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND RISE TO NEAR 11.4 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. $$
2 follow-up statements
935 WGUS81 KCLE 100435 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1235 AM EDT WED JUL 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SANDUSKY RIVER AT TIFFIN PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA BLANCHARD RIVER NEAR FINDLAY SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-101235- /O.CON.KCLE.FL.W.0039.130710T1200Z-130711T1500Z/ /WDVO1.1.ER.130710T1200Z.130710T1800Z.130711T0900Z.NO/ 1235 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * FROM THIS MORNING TO THURSDAY MORNING. * AT 11:30 PM TUESDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND RISE TO NEAR 9.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 9.0 FEET...TRAIL MARKER PARK FLOODS. $$ OHC147-101235- /O.EXT.KCLE.FL.W.0036.130710T0800Z-000000T0000Z/ /TFFO1.1.ER.130710T0800Z.130711T0600Z.000000T0000Z.NO/ 1235 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN. * FROM EARLY THIS MORNING THROUGH FRIDAY MORNING. * AT 11:45 PM TUESDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND RISE TO NEAR 10.4 FEET BY LATE TONIGHT. * AT 10.5 FEET...FLOODING OCCURS ALONG THE SANDUSKY RIVER NEAR ROUTE 53 NORTH OF US 224. FLOODWATERS WILL ALSO CAUSE TOWNSHIP ROAD 131 TO BECOME IMPASSABLE. IN TOWN WATER STREET...FRONT STREET...AND DAVIS STREET ARE INUNDATED. * AT 9.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE FLOODWALL IN TIFFIN. WATER STREET...EAST DAVIS STREET...AND AND RIVER SIDE PROPERTY ALONG FRONT STREET ARE THREATENED. $$ OHC093-101235- /O.CON.KCLE.FL.W.0040.130710T0728Z-130711T1803Z/ /ELRO1.1.ER.130710T0728Z.130711T0000Z.130711T1203Z.NO/ 1235 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * UNTIL THURSDAY AFTERNOON. * AT 12:00 AM WEDNESDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND RISE TO NEAR 11.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC063-101235- /O.CON.KCLE.FL.W.0038.000000T0000Z-000000T0000Z/ /FDYO1.2.ER.130710T0340Z.130711T0000Z.000000T0000Z.NO/ 1235 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 12:00 AM WEDNESDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 13.4 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 14.0 FEET...MAJOR FLOODING. AS MUCH AS HALF THE TOWN INUNDATED WITH FLOOD WATERS. SEVERAL HOMES AND BUSINESSES IMPACTED. * AT 13.5 FEET...MAJOR FLOODING BLOCKING MARTIN LUTHER KING PARKWAY AND BLANCHARD AVENUE. SEVERAL OTHER LOW LYING ROADS FLOODED ALONG THE RIVER. TRAVEL IN AND OUT OF THE CITY BECOMES DIFFICULT. * AT 13.0 FEET...FLOODWATERS IMPACT EAST SANDUSKY STREET...MAIN CROSS STREET...BLANCHARD ROAD...CLINTON COURT...AND MANY OTHER STREETS NEAR THE BLANCHARD RIVER. BACKWATER WILL AFFECT RESIDENTS LIVING ALONG EAGLE AND LYE CREEKS. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. * AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER WEST OF FINDLAY...INCLUDING COUNTY ROAD 140. * AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD AND HOWARD STREET ON THE WEST SIDE OF FINDLAY. $$ OHC101-101235- /O.CON.KCLE.FL.W.0032.000000T0000Z-000000T0000Z/ /LARO1.1.ER.130710T0028Z.130710T1200Z.000000T0000Z.NO/ 1235 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 12:00 AM WEDNESDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 12.7 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-101235- /O.CON.KCLE.FL.W.0033.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.130711T1200Z.000000T0000Z.NO/ 1235 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 12:00 AM WEDNESDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 13.2 FEET BY THURSDAY EVENING THEN BEGIN FALLING. * AT 13.5 FEET...FLOODING OCCURS ALONG SEVERAL STREETS NORTH OF MARKET STREET INCLUDING NORTH ELM STREET, NORTHEAST STREET, SELLERS STREET, AND MULBERRY STREET. EXTENSIVE CROP FLOODING. HIGHWAY 203 IS COVERED WITH FLOOD WATERS FOR 2 MILES. * AT 12.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. ELM AND WEST RIVER ROAD FLOODED. * AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ OHC075-169-101235- /O.CON.KCLE.FL.W.0037.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.130711T0000Z.000000T0000Z.NO/ 1235 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 12:00 AM WEDNESDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 16.3 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF KILLBUCK FLOODED. SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
079 WGUS81 KCLE 101137 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 737 AM EDT WED JUL 10 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE HURON RIVER NEAR MILAN BLANCHARD RIVER NEAR FINDLAY SANDUSKY RIVER AT TIFFIN SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-101937- /O.EXT.KCLE.FL.W.0039.130710T1133Z-130711T1500Z/ /WDVO1.1.ER.130710T1010Z.130710T1800Z.130711T0900Z.NO/ 737 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * UNTIL THURSDAY MORNING. * AT 7:30 AM WEDNESDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 9.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * AT 9.0 FEET...TRAIL MARKER PARK FLOODS. $$ OHC147-101937- /O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/ /TFFO1.1.ER.130710T1220Z.130711T1200Z.000000T0000Z.NO/ 737 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN. * AT 6:45 AM WEDNESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR 9.8 FEET BY THURSDAY MORNING. * AT 10.5 FEET...FLOODING OCCURS ALONG THE SANDUSKY RIVER NEAR ROUTE 53 NORTH OF US 224. FLOODWATERS WILL ALSO CAUSE TOWNSHIP ROAD 131 TO BECOME IMPASSABLE. IN TOWN WATER STREET...FRONT STREET...AND DAVIS STREET ARE INUNDATED. * AT 9.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE FLOODWALL IN TIFFIN. WATER STREET...EAST DAVIS STREET...AND AND RIVER SIDE PROPERTY ALONG FRONT STREET ARE THREATENED. $$ OHC043-077-101937- /O.EXT.KCLE.FL.W.0041.130710T1133Z-130711T0430Z/ /MILO1.1.ER.130710T1020Z.130710T1200Z.130710T2230Z.NO/ 737 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE HURON RIVER NEAR MILAN. * UNTIL LATE TONIGHT. * AT 6:30 AM WEDNESDAY THE STAGE WAS 18.2 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 19.4 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 19.5 FEET...FLOOD WATERS OVER A FOOT DEEP IN FRANKLIN FLATS. HURON RIVER VALLEY CAMPGROUND INUNDATED. * AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER FROM MILAN TO FRANKLIN FLATS. $$ OHC093-101207- /O.CAN.KCLE.FL.W.0040.000000T0000Z-130711T1803Z/ /ELRO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 737 AM EDT WED JUL 10 2013 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ELYRIA. * AT 7:00 AM WEDNESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.2 FEET THIS EVENING. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC063-101937- /O.EXT.KCLE.FL.W.0038.000000T0000Z-130711T1500Z/ /FDYO1.1.ER.130710T0340Z.130711T0000Z.130711T0900Z.NO/ 737 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 7:00 AM WEDNESDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 11.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. * AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER WEST OF FINDLAY...INCLUDING COUNTY ROAD 140. * AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD AND HOWARD STREET ON THE WEST SIDE OF FINDLAY. $$ OHC101-101936- /O.CON.KCLE.FL.W.0032.000000T0000Z-000000T0000Z/ /LARO1.1.ER.130710T0028Z.130710T1800Z.000000T0000Z.NO/ 737 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 7:00 AM WEDNESDAY THE STAGE WAS 12.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 12.5 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-101936- /O.CON.KCLE.FL.W.0033.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.130711T1800Z.000000T0000Z.NO/ 737 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 7:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 12.3 FEET BY EARLY FRIDAY MORNING THEN BEGIN FALLING. * AT 12.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. ELM AND WEST RIVER ROAD FLOODED. * AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ OHC075-169-101936- /O.CON.KCLE.FL.W.0037.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.130711T0600Z.000000T0000Z.NO/ 737 AM EDT WED JUL 10 2013 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 7:00 AM WEDNESDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF KILLBUCK FLOODED. SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 9, 9:29 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 9, 9:29 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EDT TUE JUL 9 2013
.SYNOPSIS...
A COLD FRONT OVER MINNESOTA WILL MOVE SOUTHEAST ACROSS THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD EAST
ACROSS THE GREAT LAKES FROM THURSDAY THROUGH SATURDAY BEFORE
SHIFTING EAST TO THE MID-ATLANTIC INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
STRONGER CONVECTION WITH THE HEAVIER RAIN HAS MAINLY SAGGED INTO THE
SOUTHERN TWO ROWS OF COUNTIES FOR NOW. A FEW NEW SHRA POPPING UP IN
NW CO'S...BUT NO STORMS SO FAR. WILL LEAVE FLASH FLOOD WATCH AS IS.
A GOOD PART OF THE WATCH AREA CURRENTLY HAS FLASH FLOOD WARNINGS
ONGOING.
COMBINATION OF APPROACHING COLD FRONT...INCREASING LOW LEVEL JET
FEEDING INTO THE AREA AND HUMID AIRMASS WILL WORK TOGETHER TO ALLOW
ADDITIONAL CONVECTION TO DEVELOP REST OF TONIGHT INTO WED MORNING.
PW'S AROUND 2 INCHES WILL MEAN LOCALLY HEAVY RAINFALL. A FEW SEVERE
STORMS COULD STILL OCCUR IN THE SW THRU MIDNIGHT BUT THINK SEVERE
THREAT HAS BEEN REDUCED FOR THE REST OF THE AREA DUE TO RAIN COOLED
AIR.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THERE IS JUST A LINGERING SMALL CHANCE OF RAIN EARLY WEDNESDAY
EVENING IN THE EAST AND THEN DRY CONDITIONS ARE EXPECTED THROUGH THE
PERIOD AS COOLER AND MUCH LESS HUMID AIR OVERSPREADS THE REGION.
THE COLD FRONT WILL BE EXITING THE REGION EARLY IN THE PERIOD AND
THEN HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION. HAVE
LOWERED TEMPERATURES SLIGHTLY BELOW MAV AND EXTENDED MOS GUIDANCE
ESPECIALLY NEAR LAKE ERIE AS A COOLER ONSHORE FLOW WILL PREVAIL.
HAVE LOWERED OVERNIGHT TEMPERATURES IN THE NORMALLY COOLER INLAND
LOCATIONS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD OVER THE REGION DURING THE PERIOD. SATURDAY
AND SUNDAY WILL BE COMFORTABLE WITH SEASONABLE TEMPERATURES. THE
SURFACE RIDGE WILL SLIDE OFF TO THE EAST BY LATE SUNDAY. THIS WILL
ALLOW INCREASING MOISTURE AND WARMTH. SURFACE DEWPOINTS WILL CREEP
BACK INTO THE MIDDLE 60S ON MONDAY AND TUESDAY WITH HIGHS INTO THE
UPPER 80S.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
WILL GET THE FIRST ROUND OF THUNDERSTORMS SOUTHEAST OF THE TAF
FORECAST SITES BY 02Z-03Z. MORE SHOWERS/STORMS ARE EXPECTED TO
DEVELOP OVERNIGHT AND CROSS MUCH OF THE AREA. MOST OF THE
SIGNIFICANT ACTIVITY MAY STAY SOUTH OF KERI. BRIEF IFR
VISIBILITIES AND WIND GUSTS TO 30 KNOTS ARE POSSIBLE IN THE
STRONGER STORMS UNTIL THE PREDAWN HOURS. SOME MVFR CUMULUS WILL
DEVELOP WEDNESDAY MORNING...THEN CEILINGS WILL EVENTUALLY RISE TO
VFR. THERE IS A DECENT CHANCE FOR NEW DEVELOPMENT OF STORMS
WEDNESDAY AFTERNOON INLAND FROM LAKE ERIE. NOT VERY CONFIDENT O
THE TIMING AND LOCATION AND WILL JUST FORECAST "VICINITY" AT THIS
TIME.
.OUTLOOK...NON-VFR EXPECTED IN SHOWERS AND THUNDERSTORMS EARLY WED
NIGHT WITH NON-VFR FOG/MIST THURSDAY MORN...THEN VFR.
&&
.MARINE...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON
AND EVENING. UNTIL THEN S TO SW FLOW WILL CONTINUE. THE FLOW WILL
BECOME NW BEHIND THE FRONT BUT DON'T THINK SPEEDS WILL GET STRONG
ENOUGH TO GET SMALL CRAFT CONDITIONS. HIGH PRESSURE WILL THEN BUILD
OVER THE REGION FOR THE END OF THE WEEK. NORTHERLY FLOW WILL BECOME
EASTERLY ON SATURDAY AS THE HIGH PASSES TO THE NORTH. THE FLOW WILL
EVENTUALLY BECOME S TO SE ON SUNDAY AS THE SURFACE RIDGE PUSHES JUST
TO THE EAST OF THE LAKE. FOR THE MOST PART SPEEDS WILL BE UNDER 15
KNOTS THE ENTIRE PERIOD. STRONG STORMS ARE LIKELY ON THE LAKE
TONIGHT AND WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ003-006>009-
017>019-027>032-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KEC
NEAR TERM...ADAMS/KEC
SHORT TERM...LAPLANTE
LONG TERM...KUBINA
AVIATION...KOSARIK
MARINE...KUBINAHazardous weather outlook, Jul 9, 7:22 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 722 PM EDT TUE JUL 9 2013 OHZ010>014-020>023-033-089-PAZ001>003-102330- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 722 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT BRINGING LOCALLY HEAVY RAIN SO LOCALIZED FLOODING COULD OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND HAIL. IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL THROUGH WEDNESDAY EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND SEVERE WEATHER ARE APPRECIATED. OHZ003-006>009-017>019-027>032-036>038-047-102330- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 722 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT PRODUCING LOCALLY HEAVY RAIN...AND MAY QUICKLY PRODUCE FLOODING. SOILS ARE ALREADY SATURATED IN MANY AREAS WITH CREEKS AND RIVERS RUNNING WITH INCREASED FLOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. IN ADDITION...TRAINING OF STORMS IS POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY SOUTH OF A LINE FROM FINDLAY TO MANSFIELD. RAINFALL THROUGH WEDNESDAY EVENING MAY EXCEED 2 INCHES IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND SEVERE WEATHER ARE APPRECIATED. LEZ061-142>149-162>169-102330- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 722 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE ON LAKE ERIE TONIGHT. THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:57 PM EDT | River Flood Warning | CLE | Hancock | 52 hr |
| Jul 9, 11:03 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| Jul 10, 12:16 AM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 59 min |
| Jul 10, 12:25 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 12:56 AM EDT | Areal Flood Warning | CLE | Wyandot | 4 hr |
| Jul 10, 1:11 AM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 49 min |
| Jul 10, 2:28 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 4:24 AM EDT | Special Marine Warning | CLE | 111 min | |
| Jul 10, 4:59 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 10 hr |
| Jul 10, 5:19 AM EDT | Areal Flood Warning | CLE | Wayne | 6 hr |
| Jul 10, 6:07 AM EDT | River Flood Warning | CLE | Erie, Huron | 31 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Lorain | 61 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Cuyahoga | 20 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Lake | 27 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Stark | 27 hr |
| Jul 10, 11:56 AM EDT | Small Craft Advisory | CLE | 10 hr | |
| Jul 10, 1:11 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 64 min |
| Jul 10, 1:16 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 10, 1:50 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 70 min |
| Jul 10, 1:51 PM EDT | Flash Flood Warning | CLE | Erie, Sandusky | 6 hr |
| Jul 10, 2:02 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 6 hr |
| Jul 10, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 72 min |
| Jul 10, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jul 10, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 65 min |
| Jul 10, 2:12 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 48 min |
| Jul 10, 2:14 PM EDT | Flash Flood Warning | CLE | Huron, Seneca | 6 hr |
| Jul 10, 2:16 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Portage | 44 min |
| Jul 10, 2:19 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 41 min |
| Jul 10, 2:24 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| Jul 10, 2:28 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 4 hr |
| Jul 10, 2:29 PM EDT | Tornado Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 46 min |
| Jul 10, 2:37 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 68 min |
| Jul 10, 2:40 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 50 min |
| Jul 10, 2:51 PM EDT | Areal Flood Warning | CLE | Hancock | 6 hr |
| Jul 10, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more | 38 min |
| Jul 10, 2:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 51 min |
| Jul 10, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 63 min |
| Jul 10, 3:00 PM EDT | Tornado Warning | CLE | Ottawa, Sandusky | 45 min |
| Jul 10, 3:06 PM EDT | Flash Flood Warning | CLE | Geauga, Portage, Trumbull | 6 hr |
| Jul 10, 3:09 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Summit | 81 min |
| Jul 10, 3:10 PM EDT | Flash Flood Warning | CLE | Lorain, Medina, Summit | 6 hr |
| Jul 10, 3:15 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 60 min |
| Jul 10, 3:20 PM EDT | Tornado Warning | CLE | Erie, Huron | 40 min |
| Jul 10, 3:26 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 64 min |
| Jul 10, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 61 min |
| Jul 10, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 46 min |
| Jul 10, 3:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 10, 3:34 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 10, 3:35 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 8 hr |
| Jul 10, 3:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 66 min |
| Jul 10, 3:39 PM EDT | Tornado Warning | CLE | Lorain | 51 min |
| Jul 10, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 93 min |
| Jul 10, 3:43 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 62 min |
| Jul 10, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 91 min |
| Jul 10, 3:49 PM EDT | Tornado Warning | CLE | Ashland, Medina, Wayne | 41 min |
| Jul 10, 3:55 PM EDT | Tornado Warning | CLE | Portage, Stark | 65 min |
| Jul 10, 3:56 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 64 min |
| Jul 10, 4:04 PM EDT | Flash Flood Warning | CLE | Ashtabula | 8 hr |
| Jul 10, 4:06 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 54 min |
| Jul 10, 4:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 74 min |
| Jul 10, 4:20 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 55 min |
| Jul 10, 4:27 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 48 min |
| Jul 10, 4:28 PM EDT | Tornado Warning | CLE | Summit | 32 min |
| Jul 10, 4:29 PM EDT | Flash Flood Warning | CLE | Holmes, Wayne | 8 hr |
| Jul 10, 4:47 PM EDT | Tornado Warning | CLE | Stark | 43 min |
| Jul 10, 4:48 PM EDT | River Flood Warning | CLE | Trumbull | 47 hr |
| Jul 10, 4:54 PM EDT | River Flood Warning | CLE | Sandusky | 21 hr |
| Jul 10, 5:17 PM EDT | Flash Flood Warning | CLE | Mahoning | 7 hr |
| Jul 10, 5:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 10, 6:00 PM EDT | Areal Flood Warning | CLE | Lucas, Wood | 12 hr |
| Jul 10, 6:13 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 11 hr |
| Jul 10, 7:27 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 7:31 PM EDT | River Flood Warning | CLE | Erie, Lorain | 16 hr |
| Jul 10, 7:52 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 12 hr |
| Jul 10, 7:56 PM EDT | Areal Flood Warning | CLE | Huron, Seneca | 18 hr |
| Jul 10, 7:57 PM EDT | Special Marine Warning | CLE | 78 min | |
| Jul 10, 7:59 PM EDT | Areal Flood Advisory | CLE | Stark | 12 hr |
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.